Infinitesimal deformations of quotient surface singularities

Kurt Behnke; Constantin Kahn; Oswald Riemenschneider

Banach Center Publications (1988)

  • Volume: 20, Issue: 1, page 31-66
  • ISSN: 0137-6934

How to cite


Kurt Behnke, Constantin Kahn, and Oswald Riemenschneider. "Infinitesimal deformations of quotient surface singularities." Banach Center Publications 20.1 (1988): 31-66. <>.

author = {Kurt Behnke, Constantin Kahn, Oswald Riemenschneider},
journal = {Banach Center Publications},
keywords = {deformations of singularities; quotient singularity; exceptional},
language = {eng},
number = {1},
pages = {31-66},
title = {Infinitesimal deformations of quotient surface singularities},
url = {},
volume = {20},
year = {1988},

AU - Kurt Behnke
AU - Constantin Kahn
AU - Oswald Riemenschneider
TI - Infinitesimal deformations of quotient surface singularities
JO - Banach Center Publications
PY - 1988
VL - 20
IS - 1
SP - 31
EP - 66
LA - eng
KW - deformations of singularities; quotient singularity; exceptional
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.